# SDR 97ZZZX813

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N772M
- Make and model: Beech A36TC
- Aircraft serial: EA14
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572001
- Condition: Failed
- Location: Engine Ignition
- Part time: 3,267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-INSPECTION RUN UP, IT WAS NOTED THAT THE ENGINE WAS NOT PRODUCING ACCEPTABLE POWER.  DISCOVERED IGNITION SWITCH WAS STILL IN THE 'START' POSITION.  WHEN PHYSICALLY SWITCHING BACK TO THE 'BOTH' POSITION, THE ENGINE RESUMED NORMAL POWER.  TRYING SWITCH SEVERAL MORE TIMES PRODUCED THE SAME RESULTS.  (SWITCH STAYING IN THE START POSITION).  INTERNAL INSPECTION REVEALED NO OBVIOUS DEFECTS.  PROBLEM RESOLVED BY REPLACEMENT OF SWITCH.
